MAUDE Adverse Event Report: ANGIODYNAMICS ANGIODYNAMICS; INTRODUCER, CATHETER

ANGIODYNAMICS ANGIODYNAMICS; INTRODUCER, CATHETER
Model Number 06597004
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 03/31/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available to be returned to the manufacturer for evaluation.The results of the investigation will be sent via a follow up medwatch.Reference (b)(4).
 
Event or Problem Description
An end user reported an issue with a std 5f m.I.Kit 45cm ss/ss echo.During a procedure, the guidewire tip became stuck inside the patient.A cut down was performed and the wire tip was completely removed.
 
Additional Manufacturer Narrative
The customer's reported complaint description of guidewire tip detached inside patient cannot be confirmed.No guidewire sample was returned for evaluation.Without receiving product for evaluation, we are unable to definitively determine a root cause for this incident.Potential root cause for a guidewire tip detached failure mode is handling damage during use, i.E.End user pulling guidewire back against needle.No scar or supplier notification is warranted to be sent to the guidewire manufacturer at this time device history record review of the packaging/guidewire lots was performed and search revealed no quality related issues or manufacturing deficiencies at the time of manufacture.There have been no other reported complaints for the indicated packaging/guidewire lots for similar guidewire tip detached issue.Labeling review: the instructions for use (16650422-01) which is supplied to the end user with this catalog number contains the following statements: intended use the micro access kit is used for percutaneous introduction of a guidewire or catheter into the vascular system following a small 21-gauge needle stick.Potential complications · perforation of a vessel or viscus · laceration of a vessel or viscus · embolism.Instructions for use 1.Gain percutaneous access with the 21 gauge needle.2.Advance the 0.018" guidewire through the 21 gauge needle.3.Withdraw the entry needle while leaving the 0.018" guidewire in place.4.Advance the micro-introducer over the 0.018" guidewire.5.Remove the 0.018" guidewire and the micro-introducer inner dilator.6.Advance up to a 0.038" guidewire or catheter through the microintroducer sheath.7.Remove micro-introducer sheath.A review of the angiodynamics complaint system noted no adverse trends for this complaint type and product family.This type of complaint will continue to be monitored for trends.Reference (b)(4).

Brand Name
ANGIODYNAMICS
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ANGIODYNAMICS
603 queensbury avenue
queensbury NY 12804
Manufacturer (Section G)
ANGIODYNAMICS
603 queensbury avenue
queensbury NY 12804
Manufacturer Contact
alexandra invencio
26 forest street
marlborough, MA 01752
8007726446
MDR Report Key21977285
Report Number1319211-2025-00021
Device Sequence Number9197411
Product Code DYB
UDI-Device IdentifierH787065970040
UDI-PublicH787065970040
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K051655
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 08/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number06597004
Device Lot Number5838936
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2025
Supplement Date Received by Manufacturer08/16/2025
Initial Report FDA Received Date05/07/2025
Supplement Report FDA Received Date08/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexMale
Patient Weight94 KG
Patient EthnicityNon Hispanic
Patient RaceWhite